A non-uniqueness theorem in the theory of Voronoi sets

Jones, M. (1991) A non-uniqueness theorem in the theory of Voronoi sets. International Journal of Mathematics and Mathematical Sciences, 14(4), pp. 817-820. ISSN (print) 0161-1712

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: risimport
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 22 Mar 2012 16:16
Last Modified: 22 Mar 2012 16:16
URI: http://eprints.kingston.ac.uk/id/eprint/16624

Actions (Repository Editors)

Item Control Page Item Control Page